# SDR EPUA2015042815002

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N15503
- Make and model: Beech 1900C
- Aircraft serial: UC72
- Aircraft time: 30,712 hours, 40,369 cycles
- Engine: Pwa PT6A65B
- Engine time: 3,272 hours, 15,520 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3040637
- Condition: Chafed
- Location: Lt Engine
- Part time: 3,272 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FLEET CAMPAIGN DIRECTIVE, DUE TO A PREVIOUS FAILURE IN WHICH THE AN ENG LOST POWER & LEAKED FUEL, THE LT ENG WAS FOUND TO HAVE A CHAFED ENG FUEL TUBE, PN 3040637.  DUE TO THE LEVEL OF CHAFING THE FUEL NEEDED TO BE REPLACED.  THE FUEL LINE WAS FOUND TO BE CONTACTING THE STARTER GEN COOLING DUCT.
